Welcome to the Home Page of

Xavier Caicedo

Professor at the Mathematics Department in the Universidad de los Andes.

Curriculum Vitae

( PDF version english).

List of papers

Artículos Publicados

Caicedo , Xavier; Metcalfe, George; Tuyt, Olim; Rodríguez, R.; One-variable fragments of intermediate logics over linear frames INFORMATION AND COMPUTATION (2021)

Caicedo , Xavier; Campercholi, M.; Kearnes, K. A.; Sánchez Terraf, P.; Szendrei, Á.; Vaggione, D.; Every minimal dual discriminator variety is minimal as a quasivariety ALGEBRA UNIVERSALIS (2021)

Caicedo , Xavier; Mantilla, Guillermo ; On a characterization of path connected topological fields JOURNAL OF PURE AND APPLIED ALGEBRA, Vol. 223 (2019) 5279-5284.

Caicedo , Xavier; Metcalfe, George; Rodriguez, Ricardo; Tuyt, Olim; The One-Variable Fragment of Corsi Logic LECTURE NOTES IN COMPUTER SCIENCE, Vol. 11541 (2019) 70-82.

Caicedo , Xavier; Metcalfe, George; Rodriguez, Ricardo; Rogger, Jonas; Decidability of order based modal logics JOURNAL OF COMPUTER AND SYSTEM SCIENCES, Vol. 88 (2017) 53-74.

Caicedo , Xavier; Maximality of continuous logic In BEYOND FIRST ORDER MODEL THEORY, Taylor and Francis (2017) 107-134.

Caicedo , Xavier; Pinzón, Santiago; On Inverse Limits of Compact Structures SOUTH AMERICAN JOURNAL OF LOGIC 2, Vol. 2 (2016) 175-180.

Caicedo , Xavier; Lindström´s theorem for positive logics, a topological view. In LOGIC WITHOUT BORDERS. Ontos Mathematical Logic 5, Walter de Gruyter (2015) 73-90.

Caicedo , Xavier; Iovino, Jose; Omitting uncountable types and the strength of [0,1]-valued logics ANNALS OF PURE AND APPLIED LOGIC, Vol. 165 (2014) 1169-1200.

Caicedo , Xavier; Metcalfe, George; Rodriguez, Ricardo O.; Rogger, Jonas; A finite model property for Gödel modal logics LECTURE NOTES IN COMPUTER SCIENCE, Vol. 8071 (2013) 226-237.

Caicedo , Xavier; Rodriguez, Ricardo O.; Bi-modal Gödel logic over [0,1]-valued Kripke frames JOURNAL OF LOGIC AND COMPUTATION, Vol. 25, no. 1 (2015) 37-55.

Caicedo , Xavier; Rodriguez, Ricardo O.; Standard Gödel modal logics STUDIA LOGICA, Vol. 94, no. 2 (2010) 189-214.

Caicedo , Xavier; Dechesne, Francien; Janssen, Theo M. V.; Equivalence and quantifier rules for logic with imperfect in information LOGIC JOURNAL OF THE IGPL, Vol. 17, no. 1 (2009) 91-129.

Caicedo , Xavier; Giraldo, Hernán; Shestakov, Ivan; [XVII-th Latin American Algebra Colloquium] Held in Rio Negro, July 23--27, 2007 SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, Vol. 3, no. 1, 2 (2009) i-ii.

Caicedo , Xavier; Implicit operations in MV-algebras and the connectives of Lukasiewicz logic LECTURE NOTES IN COMPUTER SCIENCE, Vol. 4460, no. 1 (2007) 50-68.

Caicedo , Xavier; Enciso, Germán; El teorema de Hahn-Banach como principio de elección REVISTA DE LA ACADEMIA COLOMBIANA DE CIENCIAS EXACTAS, FISICAS Y NATURALES, Vol. 28, no. 106 (2004) 11-20.

Caicedo , Xavier; Implicit Connectives of Algebraizable Logics STUDIA LOGICA, Vol. 78, no. 8 (2004) 170-255.

Caicedo , Xavier; Definability and Automorphisms in Abstract Logics ARCHIVE FOR MATHEMATICAL LOGIC, Vol. 43 (2004) 937-945.

Caicedo , Xavier; Martin, Alejandro; Completud de dos cálculos lógicos de Leibniz THEORIA, SEGUNDA EPOCA, Vol. 16, no. 42 (2001) 539-558.

Caicedo , Xavier; Cignoli, Roberto; An algebraic approach to intuitionistic connectives JOURNAL OF SYMBOLIC LOGIC, Vol. 66, no. 4 (2001) 1620-1636.

Caicedo , Xavier; Michal, Krynicki; Quantifiers for reasoning with imperfect information and Sigma -1-1 logic CONTEMPORARY MATHEMATICS, Vol. 235 (1999) 1620-1636.

Caicedo , Xavier; The Abstract Compactness Theorem Revisited. In LOGIC AND FOUNDATIONS OF MATHEMATICS SYNTHESE LIBRARY, Vol. 280 (1999) 131-141.

Caicedo , Xavier; Roselló, C; Bartol, w; Syntactical content of finite approximations of partial algebras. In ROUGH SETS AND CURRENT TRENDS IN COMPUTING LECTURE NOTES IN COMPUTER SCIENCE, Vol. LINAI 1424 (1998) 408-515.

Caicedo , Xavier; El teorema de Tichonoff para formas débiles de compacidad (Tikhonov´s theorem for weak forms of compactness) BOLETÍN DE MATEMÁTICAS, Vol. 5 (1998) 1-13.

Caicedo , Xavier; Subdirect decomposition of n-chromatic graphs JOURNAL OF ALGEBRAIC COMBINATORICS, Vol. 8, no. 2 (1998) 157-168.

Caicedo , Xavier; Conectivos Sobre Espacios Topológicos REVISTA DE LA ACADEMIA COLOMBIANA DE CIENCIAS EXACTAS, FISICAS Y NATURALES, Vol. 21, no. 81 (1997) 521-534.

Caicedo , Xavier; Continuous operations on spaces of structures. In QUANTIFIERS: LOGICS. MODELS AND COMPUTATION SYNTHESE LIBRARY, Vol. 248 (1995) 263-296.

Caicedo , Xavier; Lógica de los haces de estructuras (Logic of sheaves of structures) REVISTA DE LA ACADEMIA COLOMBIANA DE CIENCIAS EXACTAS, FISICAS Y NATURALES, Vol. XIX, no. 74 (1995) 569-558.

Caicedo , Xavier; Hilbert´s e symbol in the presence of generalized quantifiers. In QUANTIFIERS: LOGICS, MODELS, AND COMPUTATION II SYNTHESE LIBRARY, Vol. 249 (1995) 63-78.

Caicedo , Xavier; Investigaciones sobre los conectivos intuicionistas REVISTA DE LA ACADEMIA COLOMBIANA DE CIENCIAS EXACTAS, FISICAS Y NATURALES, Vol. XIX, no. 75 (1995) 705-716.

Caicedo , Xavier; Finitely axiomatizable quasivarieties of graphs ALGEBRA UNIVERSALIS, Vol. 34, no. 2 (1995) 314-321.

Caicedo , Xavier; Sette, A.M.; Equivalencia elementar entre feixes, Proceed. IX Latin American Symposium on Math, Logic NOTAS DE LOGICA MATEMATICA, Vol. 38 (1993) 129-141.

Caicedo , Xavier; La paradoja de Berry revisitada, o la indefinibilidad de la definibilidad y las limitaciones de los formalismos LECTURAS MATEMÁTICAS, Vol. 14 (1993) 37-48.

Caicedo , Xavier; Compactness and normality in abstract logics ANNALS OF PURE AND APPLIED LOGIC, Vol. 59 (1993) 33-43.

Caicedo , Xavier; Raices de Composición MATEMATICAS ENSEÑANZA UNIVERSITARIA, Vol. 2 (1992) 17-30.

Caicedo , Xavier; Definability properties and the congruence closure ARCHIVE FOR MATHEMATICAL LOGIC, Vol. 30 (1990) 231-240.

Caicedo , Xavier; Lesmes, Juan; Axiomatización de lógica monádicas con varios cuantificadores cardinales REVISTA COLOMBIANA DE MATEMÁTICAS , Vol. 24 (1990) 81-86.

Caicedo , Xavier; Logics and pseudogroups CONTEMPORARY MATHEMATICS, Vol. 69 (1988) 101-115.

Caicedo , Xavier; ¿Son todos los infinitesimales representables por sucesiones convergentes a cero? MATEMÁTICAS. ENSEÑANZA UNIVERSITARIA, no. 38 (1986) 28-34.

Caicedo , Xavier; A simple solution to Friedman´s fourth problem JOURNAL OF SYMBOLIC LOGIC, Vol. 51 (1986) 778-784.

Caicedo , Xavier; Cuantificadores generalizados y el teorema de Lindstrom ACTA CIENTÍFICA VENEZOLANA, Vol. 37 (1986) 243-250.

Caicedo , Xavier; Failure of interpolation for quantifiers of monadic type LECTURE NOTES IN MATHEMATICS, Vol. 1130 (1985) 1-12.

Caicedo , Xavier; Propiedades estructurales de *R MATEMATICAS ENSEÑANZA UNIVERSITARIA, Vol. 34 (1985) 40-46.

Caicedo , Xavier; Espacios no triviales de convergencia trivial LECTURAS MATEMÁTICAS, Vol. 3 (1982) 133-143.

Caicedo , Xavier; The subdirect decomposition theorem for classes of structures closed under direct limits JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY , Vol. 30 (1981) 171-179.

Caicedo , Xavier; Independent sets of axioms in L-kappa,alpha CANADIAN MATHEMATICAL BULLETIN, Vol. 22 (1981) 219-223.

Caicedo , Xavier; Walter, Burgess; Congruences in regular categories REVISTA COLOMBIANA DE MATEMÁTICAS , Vol. 15 (1981) 43-64.

Caicedo , Xavier; On extensions of L_ww(Q_1) NOTRE DAME JOURNAL OF FORMAL LOGIC, Vol. 22 (1981) 85-93.

Caicedo , Xavier; Matemáticas sin el axioma de escogencia MATEMATICAS ENSEÑANZA UNIVERSITARIA, Vol. 16 (1980) 3-22.

Caicedo , Xavier; Back-and-forth systems for arbitrary quantifiers. In MATHEMATICAL LOGIC IN LATIN AMERICA STUDIES IN LOGIC AND THE FOUNDATION OF MATHEMATICS, Vol. 99 (1980) 83-102.

Caicedo , Xavier; A formal system for the non theorems of the propositional calculus NOTRE DAME JOURNAL OF FORMAL LOGIC, Vol. 19 (1978) 147-151.

Caicedo , Xavier;


Departamento de Matemáticas,
Universidad de los Andes,
Carrera 1 N. 18 A -70
Telephone: +571 3324340 or +57 1 339 4999 ext 2723
Fax: +57 1 3324340
E-mail: xcaicedo at uniandes dot edu dot co
Last updated: 2021-07-05

Universidad de los Andes | Vigilada Mineducación Reconocimiento como Universidad: Decreto 1297 del 30 de mayo de 1964. Reconocimiento personería jurídica: Resolución 28 del 23 de febrero de 1949 Minjusticia.